# SDR FDEA201209193368

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 77,820 hours, 24,720 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Failed
- Location: Right Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RAISING GEAR AFTER TAKE OFF,  LEVEL 1 BRAKE DIFF TEMP FOLLOWED BY LEVEL 2 BRAKE OVERHEAT.  NR 4 WHEEL 935  DEGREE SLOWED TO 240 KNOTS. LOWERED LG NR 4 WHEEL  TEMP SHOWED X AFTER 1 MINUTE SHOWED 9 DEGREE.  SLOWED TO 220 KNOTS. RAIZED GEAR. HAD UNSAFE  INDICATION ON RT MAIN GEAR.  LOWERED GEAR RETURNED TO DEPARTURE.   R & R RT MLG UP AND LATCHED  PROXIMITY SENSOR IAW AMM 32-61-15-4.  OPS CHECKED NORMAL, PERFORMED  GEAR SWING REF AMM 32-60-00-5.  OPS AND ALL  COCKPIT INDICATIONS NORMAL AT THIS TIME.  ACFT OK TO  CONTINUE.
